RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gorbuzov, Viktor Nikolaevich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26

Number of views:
This page:198
Abstract pages:2078
Full texts:941
References:37
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person19425
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/208727

Publications in Math-Net.Ru
2003
1. V. N. Gorbuzov, V. Yu. Tyshchenko, “On the Equivalence of Foliations of Linear Differential Systems”, Differ. Uravn., 39:12 (2003),  1596–1599  mathnet  mathscinet; Differ. Equ., 39:12 (2003), 1680–1683
2002
2. V. N. Gorbuzov, I. V. Korol'ko, “The Trajectories of a Polynomial Differential System on the Poincaré Sphere”, Differ. Uravn., 38:6 (2002),  845–846  mathnet  mathscinet; Differ. Equ., 38:6 (2002), 897–898
2000
3. V. N. Gorbuzov, “The Poincaré theorem on the absence of compact regular orbits and its applications”, Differ. Uravn., 36:11 (2000),  1563–1565  mathnet  mathscinet; Differ. Equ., 36:11 (2000), 1715–1718
1999
4. V. N. Gorbuzov, “Criteria for the boundedness of the number of compact regular integral manifolds of autonomous differential equations”, Differ. Uravn., 35:10 (1999),  1325–1329  mathnet  mathscinet; Differ. Equ., 35:10 (1999), 1341–1345
5. V. N. Gorbuzov, V. Yu. Tyshchenko, “$\mathbb R$-holomorphic solutions of a total differential equation”, Differ. Uravn., 35:4 (1999),  447–452  mathnet  mathscinet; Differ. Equ., 35:4 (1999), 447–452
6. V. N. Gorbuzov, “Boundedness criteria for the number of possible compact hypersurfaces determined by differential systems”, Differ. Uravn., 35:1 (1999),  30–37  mathnet  mathscinet; Differ. Equ., 35:1 (1999), 29–36
1998
7. V. N. Gorbuzov, “Construction of first integrals and last multipliers of polynomial autonomous multidimensional differential systems”, Differ. Uravn., 34:4 (1998),  562–564  mathnet  mathscinet; Differ. Equ., 34:4 (1998), 564–566
8. V. N. Gorbuzov, “Autonomy of a system of total differential equations”, Differ. Uravn., 34:2 (1998),  149–156  mathnet  mathscinet; Differ. Equ., 34:2 (1998), 153–160
1997
9. V. N. Gorbuzov, “An estimate for the number of compact leaves of foliations defined by differential equations”, Differ. Uravn., 33:10 (1997),  1307–1311  mathnet  mathscinet; Differ. Equ., 33:10 (1997), 1313–1317
1996
10. V. N. Gorbuzov, A. P. Gaidukevich, “The inverse problem for Jacobi systems with symmetry”, Zap. Nauchn. Sem. POMI, 232 (1996),  86–89  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 92:1 (1998), 3597–3599
1995
11. V. N. Gorbuzov, “Algebraically embeddable systems of equations with total differentials”, Differ. Uravn., 31:9 (1995),  1579–1580  mathnet  mathscinet  zmath; Differ. Equ., 31:9 (1995), 1538–1539
1994
12. V. N. Gorbuzov, “On a second-order differential system and its periodic solutions”, Differ. Uravn., 30:9 (1994),  1487–1497  mathnet  mathscinet; Differ. Equ., 30:9 (1994), 1376–1385
13. V. N. Gorbuzov, “Autonomy of integrals and integrating factors of systems of ordinary differential equations”, Differ. Uravn., 30:6 (1994),  939–946  mathnet  mathscinet; Differ. Equ., 30:6 (1994), 868–875
14. V. N. Gorbuzov, “Construction of differential systems from an infinitesimal operator and a universal invariant of a one-parameter group of transformations”, Differ. Uravn., 30:5 (1994),  899–901  mathnet  mathscinet; Differ. Equ., 30:5 (1994), 831–833
1993
15. V. N. Gorbuzov, V. S. Nemets, “Rational solutions of algebraic differential equations”, Differ. Uravn., 29:10 (1993),  1675–1683  mathnet  mathscinet; Differ. Equ., 29:10 (1993), 1454–1460
16. V. N. Gorbuzov, Yu. Yu. Gnezdovskii, “Entire transcendent solutions to algebraic differential systems”, Differ. Uravn., 29:6 (1993),  1064–1066  mathnet  zmath; Differ. Equ., 29:6 (1993), 919–921
1992
17. V. N. Gorbuzov, V. Yu. Tyshchenko, “Particular integrals of systems of ordinary differential equations”, Mat. Sb., 183:3 (1992),  76–94  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 75:2 (1993), 353–369  isi
1991
18. V. N. Gorbuzov, V. Yu. Tyshchenko, “Particular integrals of total differential systems”, Differ. Uravn., 27:10 (1991),  1819–1822  mathnet  mathscinet  zmath
1990
19. V. N. Gorbuzov, V. S. Nemets, “On unique solutions of differential equations”, Differ. Uravn., 26:6 (1990),  1084–1085  mathnet  zmath
20. V. N. Gorbuzov, S. N. Udot, “Second order systems with quadratic nonlinearity of Painlevé type”, Differ. Uravn., 26:2 (1990),  345–348  mathnet  zmath
1989
21. V. N. Gorbuzov, A. A. Krushelnitsky, “On the number of polynomial solutions of various degrees of algebraic differential equations”, Differ. Uravn., 25:6 (1989),  1069–1071  mathnet  zmath
1988
22. V. N. Gorbuzov, V. S. Nemets, “Construction in the large of polynomial solutions with a given exponent”, Differ. Uravn., 24:9 (1988),  1633–1636  mathnet  mathscinet  zmath
1987
23. V. N. Gorbuzov, . . Kishkel, “Apropos a theorem of Wittich”, Differ. Uravn., 23:5 (1987),  891–893  mathnet  mathscinet  zmath
1984
24. V. N. Gorbuzov, “Autonomous quadratic systems of Painlevé type”, Differ. Uravn., 20:9 (1984),  1628–1630  mathnet  mathscinet  zmath
1982
25. V. N. Gorbuzov, “Qualitative investigation in the large of a system in the case of a pole at infinity”, Differ. Uravn., 18:5 (1982),  748–753  mathnet  mathscinet
1981
26. V. N. Gorbuzov, “Some classes of autonomous systems with a particular integral”, Differ. Uravn., 17:9 (1981),  1685–1687  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020